On stability for time-periodic perturbations of harmonic oscillators
Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 229-238.
@article{AIHPA_1989__50_3_229_0,
     author = {Huang, Min-Jei},
     title = {On stability for time-periodic perturbations of harmonic oscillators},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {229--238},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {3},
     year = {1989},
     zbl = {0693.34063},
     mrnumber = {1017964},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_3_229_0/}
}
TY  - JOUR
AU  - Huang, Min-Jei
TI  - On stability for time-periodic perturbations of harmonic oscillators
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 229
EP  - 238
VL  - 50
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_3_229_0/
UR  - https://zbmath.org/?q=an%3A0693.34063
UR  - https://www.ams.org/mathscinet-getitem?mr=1017964
LA  - en
ID  - AIHPA_1989__50_3_229_0
ER  - 
%0 Journal Article
%A Huang, Min-Jei
%T On stability for time-periodic perturbations of harmonic oscillators
%J Annales de l'I.H.P. Physique théorique
%D 1989
%P 229-238
%V 50
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1989__50_3_229_0
Huang, Min-Jei. On stability for time-periodic perturbations of harmonic oscillators. Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 229-238. http://archive.numdam.org/item/AIHPA_1989__50_3_229_0/

[1] J. Bellissard, Stability and Instability in Quantum Mechanics, in Schrödinger Operators, ed. by S. Graffi. Lecture Notes in Mathematics, 1159, Springer-Verlag, Berlin/Heidelberg/New York/Tokyo, 1985. | MR | Zbl

[2] M. Combescure, A Quantum Particle in a Quadrupole Radio-Frequency Trap. Ann. Inst. H. Poincaré, Sec. A, t. 44, 1986, p. 293-314. | Numdam | MR | Zbl

[3] M. Combescure, Trapping of Quantum Particles for a class of Time-Periodic Potentials : A Semi-Classical Approach, Ann. of Physics, t. 173, 1987, p. 210-225. | MR | Zbl

[4] M. Combescure, The Quantum Stability Problem for Time-Periodic Perturbations of the Harmonic Oscillator Ann. Inst. H. Poincaré, Sec. A, t. 47, 1987, p. 63-83. | Numdam | MR | Zbl

[5] V. Enss and K. Veselic, Bound States and Propagating States for Time-Dependent Hamiltonians. Ann. Inst. H. Poincaré, Sec. A, t. 39, 1983, p. 159-191. | Numdam | MR | Zbl

[6] J.K. Hale, Ordinary Differential Equations, John Wiley and Sons, New York/London/ Sydney, 1969. | MR | Zbl

[7] T. Kato, Linear Evolution Equations of Hyperbolic Type, J. Fac. Sci. Univ. Tokyo, Sec. IA, t. 17, 1970, p. 241-258. | MR | Zbl

[8] M.G. Krein, On Certain Problems on the Maximum and Minimum of Characteristic Values and the Lyapunov Zones of Stability. Amer. Math. Soc. Transl., t. 1, 1955, p. 163-187. | MR | Zbl

[9] M. Reed and B. Simon, Methods of Modern Mathematical Physics, t. 2, Fourier Analysis, Self-Adjointness, Academic Press, New York/San Francisco/London, 1975. | Zbl

[10] M. Reed and B. Simon, Methods of Modern Mathematical Physics, t. 4, Analysis of Operators, Academic Press, New York/San Francisco/London, 1978. | Zbl

[11] V.A. Yakubovich and V.M. Starzhinskii, Linear Differential Equations with Periodic Coefficients, t. 2, John Wiley and Sons, New York/Toronto, 1975.